Asymptotic properties of solutions of systems of the first class. I
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 760-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a3,
author = {G. S. Krechetov},
title = {Asymptotic properties of solutions of systems of the first class. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {760--764},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a3/}
}
G. S. Krechetov. Asymptotic properties of solutions of systems of the first class. I. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 760-764. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a3/